MathSciNet Relay Station
MathSciNet bibliographic data
MR573006 (58 #28027) 15A21
Hartwig, R. E.; Hall, F. J. Pseudo-similarity for matrices over a field. Proc. Amer. Math. Soc. 71 (1978), no. 1, 6–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement